# SDR SWAA950165

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND CRACK IN COCKPIT FLOOR AT BS 248, LBL 12, WL 208.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
